ITEM METADATA RECORD
Title: Monogenic multiperiodic functions in Clifford analysis
Authors: Krausshar, Rolf Sören # ×
Issue Date: 2001
Publisher: Gordon & Breach Science Publishers
Series Title: Complex Variables: Theory and Application vol:46 issue:4 pages:337-368
Abstract: In this paper we deal with generalizations of the classical Eisenstein series in the framework of Clifford analysis. They provide monogenic generalizations of the classical tangent, cotangent, secant and cosecant function and the elliptic functions to higher dimensions. We study properties of them and characterize them by certain duplication formulas and their principal parts.
ISSN: 0278-1077
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.